Is loestrin the same as microgestin

Common Questions and Answers about Is loestrin the same as microgestin

loestrin

I have lost 20 pounds while on Microgestin, have not grown larger breasts (they have swollen here or there but stopped as soon as my period came.), and have <span style = 'background-color: #dae8f4'>the</span> <span style = 'background-color: #dae8f4'>same</span> fairly high sex drive I had before starting <span style = 'background-color: #dae8f4'>the</span> pill. <span style = 'background-color: #dae8f4'>the</span> only real side effects I had came when I first began taking the pill so I had a period only once every 3-4 months. After a few cycles of that, I started developing sensitivity to smell so bad that I would get extreme nausea.
Hi Jersey! I CURED IT!! LOL, I have been posting this response on as many of these common threads as possible!!! - Thank you SO much for your help! I hope we can help these others with this problem. This was a horribly frusterating thing to go through! I FOUND A CURE!!!! So I posted a thread on this website about a week ago. I titled it different, but it is about the EXACT same problem!! My "grease spot" was apparent as soon as I got out of the shower.
Soror's mis-information about how <span style = 'background-color: #dae8f4'>the</span> BCP works would imply that <span style = 'background-color: #dae8f4'>the</span> Pill is just an early abortion which is NOT <span style = 'background-color: #dae8f4'>the</span> case. <span style = 'background-color: #dae8f4'>as</span> in the case with an IUD, it does not prevent pregnancy, just prevents implantation, which is why most pro-lifers don't choose that method. She has also posted that she became pregnant 3 times, and all three were unwanted, ending in miscarriage, (but would have aborted had she not had MC's).
I know it’s a lot of info, but I am worried I’m one of <span style = 'background-color: #dae8f4'>the</span> 1% who get pregnant on <span style = 'background-color: #dae8f4'>the</span> pill. I also understand there is always a chance I could be pregnant with unprotected sex and that I should take a test if my period doesn’t come on Friday. I’m scared because I’m a pretty good pill taker and I’m healthy and active- could it just be my body trying to adjust to the pill again, can I have spotting this soon before my period, what are the chances of being pregnant?
Well, I went off the Loestrin Fe and guess what? Complete relief from <span style = 'background-color: #dae8f4'>the</span> IBS. <span style = 'background-color: #dae8f4'>the</span> chronic diarhhea disappeared <span style = 'background-color: #dae8f4'>as</span> well <span style = 'background-color: #dae8f4'>as</span> few other things that I didn't originally attribute to the pill. Including bad nightmares. Anyway I talked to my GYN and he seemed surprised about the IBS complaints. Apprently it's not normal and he seems to think I'm crazy about the pill causing the symptoms. Althought I know for a fact that the pill was doing it because it was soo bad, and has since gone away.
But, since I've been back on the pill, I don't have any problem with going about day-to-day life (the attacks are much less debilitating and come with much less frequency - and this dramatic change occurred within the first month of taking <span style = 'background-color: #dae8f4'>the</span> pill again). I think that <span style = 'background-color: #dae8f4'>the</span> issue of hormones is probably not talked about <span style = 'background-color: #dae8f4'>as</span> much <span style = 'background-color: #dae8f4'>as</span> it should be with relation to panic attacks and how to go about treating this disorder. Best wishes to you all!
I was experiencing sudden hair loss after being on birth control pills for 7 years. Blood work was all good, and no unusual stress had occurred. My dermatologist, a female, said that she has found that discontinuing the pill will often slow or stop the hair loss. the condition is called "telogen effluvium". If there is some "shock to the system", as many as 70% of the scalp hairs are then shed in large numbers about 2 months after the "shock".
Nuva ring contains <span style = 'background-color: #dae8f4'>the</span> <span style = 'background-color: #dae8f4'>same</span> kind of hormones <span style = 'background-color: #dae8f4'>as</span> <span style = 'background-color: #dae8f4'>the</span> traditional pil and hence you can expect the same kind of effects. Emotional instability, loss of libido, headaches are among them.
I started a little spotting, then on 9/9/07 my period started, a week before it should. So far this is <span style = 'background-color: #dae8f4'>the</span> worst effect <span style = 'background-color: #dae8f4'>as</span> its been great so far (except for one more thing, the weight gain of 4 lbs. which my dr. says is just from me, although the packed clearly states it is a serious side effect and I should contact my dr.).
It's becoming a problem in my marraige and is upsetting me greatly!!! <span style = 'background-color: #dae8f4'>as</span> far <span style = 'background-color: #dae8f4'>as</span> any other sides effects <span style = 'background-color: #dae8f4'>the</span> only one I can really report is I spot 2 weeks before my actual period. So sometimes I feel like I have my period for 2 weeks which is really annoying. But my period cramps and flow are much less on Yasmin then they use to be!! Thanks AC in L.
<span style = 'background-color: #dae8f4'>as</span> an FYI: Your doctor is incorrect. being able to insert <span style = 'background-color: #dae8f4'>the</span> spatula/tampon is BY NO MEANS an accurate method of diangosing herpes. is she on crack????? It is possible to only experience herpes lesions on the external genitalia.
I just finished my 2nd pack of pills and that is <span style = 'background-color: #dae8f4'>the</span> only thing that I have done different. <span style = 'background-color: #dae8f4'>the</span> attacks came within <span style = 'background-color: #dae8f4'>the</span> 1st wk or so of starting the pack.,so I have no idea how long before they go away. My OBYGN thinks that there is something more physcological going on with me but I am telling all who reads this that it is this PILL YAZ!!!!
MedHelp Health Answers